# SDR UHLA2010101900184

- Difficulty date: October 19, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N633RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 17,310 hours, 10,724 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION FORWARD CARGO DOOR, AFT SEAL REST.  REMOVED AND REPLACED FORWARD CARGO DOOR AFT SEAL IAW EMB 170 MM 51-41-00.
